Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on Positive Solutions of Fredholm Integral Equations and Related Boundary Value Problems

Maria Meehan and Donal O'Regan
Mathematical Proceedings of the Royal Irish Academy
Vol. 101A, No. 1 (Oct., 2001), pp. 75-85
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20459800
Page Count: 11
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Positive Solutions of Fredholm Integral Equations and Related Boundary Value Problems
Preview not available

Abstract

Using Krasnoselskii's fixed point theorem, the existence of positive solutions of the possibly singular integral equation $y(t)\ =\ \int_{0}^{T}k(t,s)[f(s,y(s))+g(s,y(s))]ds,t\in [0,T]$is discussed. An application to certain types of boundary value problems is also considered.

Page Thumbnails

  • Thumbnail: Page 
[75]
    [75]
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85